# SDR VNAA2019122861102

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 12,053 hours, 10,922 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing Race
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER RAISING GEAR LEVER AFTER TAKE OFF.  R&R LANDING GEAR CONTROL PANEL. OPS CHECK BAD. REMOVED NLG PISTON AXLE ASSY AND FOUND UPPER BEARING TO BE DAMAGED ON INNER RACE.  REPLACED INNER STRUT BEARING AND REPACKED THE STRUT IAW AMM.  GEAR SWINGS OPS CHECKED GOOD.
